Jian-Guo Liu

  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Engquist, B, and Liu, J-G. "Numerical methods for oscillatory solutions to hyperbolic problems." Comm. Pure Appl. Math. 46 (1993): 1327-1361. (Academic Article)

Chen, G-Q, and Liu, J-G. "Convergence of second-order schemes for isentropic gas dynamics." Math. Comp. 61 (1993): 607-629. (Academic Article)

Pages